# SDR GTIA020576

- Difficulty date: May 27, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND ON DAILY INSPECTION, FOUND NR 2 ENGINE UPPER COWL DELAMINATED MIDWAY ALONG LENGTH.  SUSPECT BLEED DUCT LEAKAGE.  INTERIM EXTERNAL DOUBLER REPAIR INSTALLED ON RIGHT UPPER COWL DOOR EXTERNAL SURFACE PER SPIRIT AIRLINES EA 7110-0202 ON C/O 28664-2.  (M)
